{"date_updated":"2022-01-06T06:53:02Z","status":"public","date_created":"2020-05-19T09:04:09Z","intvolume":" 29","citation":{"apa":"Dellnitz, M. (1993). The equivariant Darboux theorem. Lectures in Applied Mathematics, 29, 163–169.","chicago":"Dellnitz, Michael. “The Equivariant Darboux Theorem.” Lectures in Applied Mathematics 29 (1993): 163–69.","ieee":"M. Dellnitz, “The equivariant Darboux theorem,” Lectures in Applied Mathematics, vol. 29, pp. 163–169, 1993.","ama":"Dellnitz M. The equivariant Darboux theorem. Lectures in Applied Mathematics. 1993;29:163-169.","short":"M. Dellnitz, Lectures in Applied Mathematics 29 (1993) 163–169.","mla":"Dellnitz, Michael. “The Equivariant Darboux Theorem.” Lectures in Applied Mathematics, vol. 29, 1993, pp. 163–69.","bibtex":"@article{Dellnitz_1993, title={The equivariant Darboux theorem}, volume={29}, journal={Lectures in Applied Mathematics}, author={Dellnitz, Michael}, year={1993}, pages={163–169} }"},"_id":"17013","page":"163-169","publication":"Lectures in Applied Mathematics","author":[{"last_name":"Dellnitz","full_name":"Dellnitz, Michael","first_name":"Michael"}],"language":[{"iso":"eng"}],"department":[{"_id":"101"}],"type":"journal_article","user_id":"32643","year":"1993","title":"The equivariant Darboux theorem","volume":29}